Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Microval contraceptive, low blood platelets, cylokapron for delaying periods

I am on microval as my contraceptive and was diagnosed with low blood platelets 4 months after giving birth in January 2007. I was then advised tby my doctor to use cylokapron when my period started in order to reduce the bleeding . I often still have to take cyclokapron when the bleeding starts. However, what I would like to know is whether, if I start cyclokapron a few days before my period is due, will this delay my period in any way? I plan to go on holiday and as I cannot control the delay of my period with microval, I was advised by a pharmacist that starting the cycloklapron 2-3 days before my periods would assist in delaying my period. Please advise whether or not the cyclokapron would assist with this?
Asked On : Sat, 21 Apr 2012
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
HIV AIDS Specialist 's  Response
CYLOKAPRON IS A HAEMOSTATIC SO IT WILL REDUCE YOUR BLEEDING BUT MICROVAL IS CONTRACPTIVE WHICH SHOULD BE TAKE MAXIMUM FOR 28 DAYS AND THEN OFF FOR FEW DAYS TO ALLOW MENS TO OCCUR AND AGAIN START ON IST DAY OF MENS FOR NEXT CYLCLE.
Answered: Sat, 21 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor